Medical Questions > Pregnancy Forum > Am I Pregnant Forum

plan B two weeks in a row

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
Ok here goes i had sex on july 1st and the condom broke. So i took the plan B that same day (took both at the same time since Planned parenthood advise me to do so). Then that next i had light bleeding and by that friday july 3rd i had my period. A week had passed and i went out to a dance club on july 10th and slipped a "date-rape" drug and i completely blacked out the whole night, i woke up in a strangers bed and immediately took a taxi home. I did not bother to look or asked if we had sex, plus it did not feel like i had sex (i have only had sex a total of 3 times and after each i did feel sore). Taking the precautions i took the plan b pill again (both pills) (i took it sunday july 12th, which was within the 72 hours of which you can take it; i assumed that if did have any type of intercourse it would have been early in the morning on saturday july 11th). Also on friday july 10th i started my birth control pack, this was also the end of my period (that started on july 3rd). Today is july 13th and i still have light bleeding (i still have continued to take my birth control pills), is it because i took the plan b for the second time? Also what is the likely hood that i could be pregnant? i was reading and they said the best time to get pregnant is during ovulation, which usually happens 2 week after your period has started, and for me i was just on my 8th day of my cycle. I'm really scared of what happened the days of july 10th-11th. With any advice that you can give me would be greatly appreciated. Thank you.
Did you find this post helpful?
|

User Profile
replied July 16th, 2009
Experienced User
I am very sorry something like this happened to you, but you took the right steps in getting Plan B. Any and all symptoms you may experience, including irregular bleeding and periods (or lack there of) are most likely due to Plan B. Emergency contraception is a rush of hormones; it will have some odd effects on your body. Your cycle may not be normal for up to 3 months.

To better understand your situation, I'll explain how Plan B works:
-It suppresses ovulation, so the body cannot release an egg.
-If the body DOES release an egg, it thickens the cervical mucus so it is very hard for sperm to reach the egg.
-If sperm DOES reach the egg and it is fertilized, it weakens the uterine lining so it is very difficult for an egg to attach to the wall.

So, even if you had been ovulating, there are still 2 more forms of protection provided by Plan B.

It may be worthwhile to consider counseling or some kind of treatment from your experience. Here's the number for a rape/incest hotline:
(800) 656-HOPE
Please consider talking to some one. I will keep you in my thoughts, best of luck.
|
Did you find this post helpful?

User Profile
replied July 16th, 2009
Experienced User
And, I forgot to mention:
Birth control pills suppress ovulation completely. You do not ovulate at any time as long as you are taking your pills...
|
Did you find this post helpful?